# SDR UIEA2018123102974

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,167 hours, 16,721 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Weather System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL MESSAGE ON LEFT SIDE( OPS CHECKED OK IAW AMM 34-43-00 NO FAULTS NOTED )
